Research Repository

Browse by Author: Liu, F

Up a level
Export as [feed] Atom [feed] RSS
Group by: Item Type | No Grouping
Number of items: 15.

Article

Luan, X, Shi, Peng ORCID: 0000-0001-8218-586X and Liu, F (2018) Given-time multiple frequency control for Markov jump systems based on derandomization. Information Sciences, 451-452. 134 - 142. ISSN 0020-0255

Sun, Q, Lim, CC, Shi, Peng ORCID: 0000-0001-8218-586X and Liu, F (2018) Design and Stability of Moving Horizon Estimator for Markov Jump Linear Systems. IEEE Transactions on Automatic Control. ISSN 0018-9286

Sun, Q, Lim, CC, Shi, Peng ORCID: 0000-0001-8218-586X and Liu, F (2016) Moving horizon estimation for Markov jump systems. Information Sciences, 367-368. 143 - 158. ISSN 0020-0255

Yin, Y, Shi, Peng ORCID: 0000-0003-2668-7616, Liu, F, Teo, KL and Lim, CC (2015) Robust filtering for nonlinear nonhomogeneous markov jump systems by fuzzy approximation approach. IEEE Transactions on Cybernetics, 45 (9). 1706 - 1716. ISSN 2168-2267

Yin, Y, Shi, Peng ORCID: 0000-0003-2668-7616, Liu, F and Teo, KL (2015) A novel approach to fault detection for fuzzy stochastic systems with nonhomogeneous processes. Information Sciences, 292. 198 - 213. ISSN 0020-0255

Shi, Peng, Yin, Y, Liu, F and Zhang, J (2014) Robust control on saturated Markov jump systems with missing information. Information Sciences, 265. 123 - 138. ISSN 0020-0255

Yin, Y, Shi, Peng, Liu, F and Teo, KL (2014) Filtering for discrete-time nonhomogeneous Markov jump systems with uncertainties. Information Sciences, 259. 118 - 127. ISSN 0020-0255

Yin, Y, Shi, Peng, Liu, F and Lim, CC (2014) Robust control for nonhomogeneous Markov jump processes: An application to DC motor device. Journal of the Franklin Institute, 351 (6). 3322 - 3338. ISSN 0016-0032

Yin, Y, Shi, Peng ORCID: 0000-0003-2668-7616, Liu, F and Teo, KL (2014) Robust fault detection for discrete-time stochastic systems with non-homogeneous jump processes. IET Control Theory and Applications, 8 (1). 1 - 10. ISSN 1751-8644

Luan, X, Zhao, S, Shi, Peng and Liu, F (2013) H∞ filtering for discrete-time Markov jump systems with unknown transition probabilities. International Journal of Adaptive Control and Signal Processing, 28 (2). 138 - 148. ISSN 0890-6327

Shi, Peng, Liu, F and Yang, M (2010) A Modified ANP and Its Application in Simulation Credibility Evaluation. International Journal of Simulation Modelling, 9 (4). 195 - 207. ISSN 1726-4529

Conference or Workshop Item

Shi, Peng ORCID: 0000-0003-2668-7616, Liu, F and Yang, M (2011) Critical Problems in Validation Process of Simulation Models. In: 2011 International Conference on Sport Material, Modelling and Simulation (ICSMMS 2011), 27 January 2011-28 January 2011, China, Shenzhen.

Shi, Peng ORCID: 0000-0003-2668-7616, Liu, F and Yang, M (2011) A modified statistical process control approach for warm-up selection in discrete-event simulation. In: 2011 International Conference on Sport Material, Modelling and Simulation (ICSMMS 2011), 27 January 2011-28 January 2011, China, Shenzhen.

Liu, F, Yang, M and Shi, Peng ORCID: 0000-0003-2668-7616 (2008) Verification and Validation of Fuzzy Rules-Based Human Behavior Models. In: 7th International Conference on System Simulation and Scientific Computing, 10 October 2008-12 October 2008, Beijing, China.

Shi, Peng ORCID: 0000-0003-2668-7616, Liu, F and Yang, M (2008) Research on Validation Method for Complex Simulation Systems. In: 7th International Conference on System Simulation and Scientific Computing, 10 October 2008-12 October 2008, Beijing, China.